# SDR SWAA2022031017892

- Difficulty date: June 12, 2019
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N7857B
- Make and model: Boeing 737-79P
- Aircraft serial: 29358
- Aircraft time: 43,625 hours, 29,853 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY FWD CORNER SCUFF PLATE CRACKED / ACCOMPLISHED REPAIR PER EA NO 1-A53-2076 REV. 11. 92892U 15JUN19.
